Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

stressed123

Member
  • Total Reviews

    1
  • Content Count

    49
  • Joined

  • Last visited

Community Reputation

5 Neutral

About stressed123

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. UPDATE FEB 9 2018 I contacted my dermatologist office and spoke to nurse, i have been using retiin-1 micro gel for 4 weeks ON AND OFF there are times i go days without it, was making my skin really red, and very dry, now i am noticing my skin is peeling it's nasty looking, i think they are giving me a lower dose CURRENT DOSE is 0.04% i will try the lower dose i hope it works better on my skin i dont mind the reddness to be honesty BUT I HATE the peeling look even with moisturizer it looks w
  2. Update Jan 19th im so upset and angry at myself for being impatient and starting retin-a micro gel 0.04 the day after my last accutane pill i should have waited at least 3 weeks or the full month I don’t remember what my derm said I think he said wait a month since skin is still very dry and sensitive from the medication but I also read it’s okay to use during medication and right after you don’t need to wait but maybe instead of using everyday I should have started slowly every other day
  3. UPDATE JAN 18 2018 I have been using this gel for 6 days now and i am starting to notice some redness, and dry skin, the burning sensation doesn't happen when i apply ( i apply as directed just a pea size amount of gel) however, i do feel a bit of sensation the day after but it's nothing bad i can't tolerate it's very minor, i hope this gel helps prevents bad breaks outs after accutane praying my stools are still hard at times, i have to take prune juice and restolax like everyday, i also h
  4. Hello my dermatologist told me to use retin a micro gel 0.04 I’m not going to lie and say I’m terrified to apply anything to my skin : ( I finished accutane but worried it will come back I can’t deal with acne again : ( I will try the retin a but hope it won’t cause acne or horrible burning peeling to my face but more worried acne to come back I hope accutane has done its job for me I don’t mind a zit here and there who wouldn’t right but we acne sufferers know what I mean praying I’m 33 I w
  5. hey, im finishing my 6 month course this week happy but scared at the same time, i really hope i NEVER experience this again or at least i can deal with a few pimples here and there but hope they come and go fast not like before =( i took 40 MG for 6 months, doctor never increased my dose (i hope this works for me) anyhow, i started to experience pain when going to bathroom a month into treatment, my doctor said he doesn't think it has anything to do with the medicine but prior to this i ne
  6. UPDATE DEC 5 2017 i started to take daily a powder to soften stools i took it for a week and i felt great no pain or discomfort going to bathroom my stools were soft i didnt take it yesterday and i guess i dont know depends on what i am eating i suffered this morning it sucks so bad, i can't wait to be done and over with accutane, i dont even know if this fissure is due to dryness and accutane but it sucks i hope i NEVER Hvae to take accutane again i miss being myself yes my skin is clear its
  7. UPDATE NOV 23 2017 my rash is gone, i kept moisturizing skin with cetaphil body lotion worked great skin is back to normal but going to the bathroom is not good its horrible, this week has been pain pain pain i am terrified to go for # 2 i apply the cream hospital gave me but i am probaly doing it wrong or it's not doing much i hate this i am taking benefibre but i will continue doing it, and maybe stick to more soups and less solid foods for a while and maybe instead of going everyday
  8. Hey everyone i am on Month 5 now of Accutane 33 year old female. i started to experience pain when going to bathroom (stool) anywho this started to happen a month in treatment, anywho im a paranoid person so i went to the hospital for check up twice i even requested a colon test, after my second visit to hospital doctor using scope and finger exam dertermined i have a small fissure but enough to cause pain and bleeding at times. i NEVER had issues like this before prior to accutane so i ho
  9. hello i know this post is 1 year old not sure if you still check this, but i m on month 4 and developed a fissure internal, painfull when i have BM, annoying too i am so done and cant wait to be done with ACCUTNANE, sure my skin is clear its great but damn i hope this pain goes away i went to hospital two times and did tests to make sure all was okay, they still don't think ACCUTANE causes this but who knows, everything in your body is dry why not your anus too right? i just hope when i am done
  10. Thank you all for your advice and responses... i contacted the derm and advised him i want blood work done monthly he provided me with the form to take to the lab when i go again next month until i am done in January he's not my family doctor so i dont really trust him, my family doctor didn't really want to put me on accutane (even though i blame him for not giving me accutane when i was 26 when i first started to experience acne) i am now 33, he gave me antibiotics and creams nothing worked,
  11. Hello today is 100 days on ACCUTANE (EPURIS 40 MG DAILY) i startd my 4th month tomorrow however i went to Dermatologist today and he said to remain on 40 mg until i am done my 6 month course and NO more blood work required, i was a little concerned because i know it's required monthly i am not sexually active so being prego is not something to worry about, side effects are minro, dry skin and dry lips, clear skin i have some scars but i can live with that, i havent had any new break outs since
  12. Im happy to hear you are doing well so far on it!!! it will keep getting better and better i can't believe im on 76 days already but still feel like it's so long to go still =( my skin is clear i have red marks but nothing compared to what i had i go out with no make up and i feel good now and hope i don't get more zits again!!!! as for make up i used powder because i HATED foundation i couldn't never match my skin to any liquid foundation i gave up i just used powder, luckly my skin wasn't v
  13. Hi There!!! hang in there, accutane is scary stuff but once you are on it and see results you will be happy you did it, i was terrified to go on it, mind you i am 33 so it was even more scary BUT my dermatologist assured me once i am done and wait 6 months to try to have a baby ( i am going to maybe wait a year) to be safe anywho the side effects scared me too dry skin, the lips, muscle pain ya i have mild muscle pain, my lips are not bad at all they are just dry but thats it vaseline is wonde
  14. UPDATE: SEPT 7 2017 I decided to go on ACCUTANE (EPURIS 40 MG DAILY) i have been on it 2 months, i am somewhat clear finally i can go out without makeup and feel comfortable, bumps are gone, smooth texture its great, side effects- dry lips but i apply vaseline so much a day that they are manageable, just dry, no oily skin, dryness not bad at all i can go without moisturizer but i still apply, mild muscle pain, constipation, got worse after the 1 month, i take benefibre and apply an ointment
  15. Hi there!! im on day 54 as of today and my skin is clear i started to notice clear skin in the 1 month in, i was suprised yet happy on how fast it started to work on me, i am going to see my derm on Oct and i go for blood work next week so i hope it comes back normal so i can keep taking 40 mg daily, my lips are good, i apply vaseline alot during the dfay and before bed they are dry but manageable, vaseline has helped so much, my feet hurt heels but manageable, mild muscle pain, constipation,
×